# SDR AALA201802149025

- Difficulty date: February 7, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 2,149 hours, 860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM THE RIGHT AFT SERVICE DOOR EMERGENCY LIGHT.   INSTALLED THE LENS IAW AMM 33-51-02, OPS CHECKED GOOD.
